Ultherapy. Is this side effect normal?

I had this treatment yesterday. I got few welts and blisters with yellow skin bubbles and transparent liquid inside. Also, red patch gets hard. Is this side effect normal? How long last? Is it gets a scar? Could I apply any kind of ointment? Could it heal faster?

Doctor Answers 2

Blistering after Ultherapy

Blistering is not common after Ultherapy treatment, but can happen. This occurs when the transducer is not properly connected with the skin or if the patient moves when a treatment line is being given. It should resolve within a few weeks, but should be evaluated by your Ultherapy technician for wound care recommendations. 

Post Ultherapy - Burns and Scarring

Burns and blisters are not typical after Ultherapy. I'd suggest seeing your doctor to discuss the outcomes and treatment with silicone based scar gel with growth factors for healing. 

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.